# SDR UPS04841919

- Difficulty date: January 31, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 37739062
- Condition: Cracked
- Location: Cabin Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FLOORBEAM SUPPORT FITTINGS ARE CRACKED AT STATION 798 AND 822 AT LBL 23.  REMOVED, FABRICATED AND REPLACED FITTINGS IAW DWG 3773906 AND SRM 51-1-20D.
